I've been on Tribuss an Atripla generic for a few days short of a month and I feel like a zombie, tired and not so motivated anymore. I suspect I'm feeling depressed. I don't want to go on anti-depressants if possible. How long will this feeling last?
give it some time. I don't want to scare you or anything, most people find it a great drug and i had lots of energy...
I am a woman and am pre menopausal so i am a bit moody lately anyways...
for me i was fine for a few , 4 ? months, until the nightmares started and then a few months later i had horrible mood swings and yelled at everyone around the house about stupid things. I stuck it out my labs were great!
then crying for no reason the felt anxiety and then deep depression and wanted to crawl in a hole. i stopped it and my head cleared in a week and i was like whew! back to myself. bad trip for me but some are fine..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.